Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Delayed periods. Constipation, cramps and white discharge. Had unprotected sex. Histroy of taking microgynon pill. Pregnant?

Hello, I started the Microgynon pill on the day of my period 7/3/13 and was only on it for a couple of weeks but it was making me feel ill so I stopped taking it on the 18/3/13 . Two days after I had a break through bleed. I was due back on my period on the 11/4/13 so I am now 6 days late. I have been having unprotected sex for about 2 month and for the past week I have been constipated, cramps and have a white discharge. Could I be pregnant or is my period late due to stopping the pill?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for using care magic

Pregnancy is a possibility since you took the pills
just for a couple of days without even completing
a cycle. Failure of contraceptive pills are mostly due
to stop or irregular intake of pills.

However, only a pregnancy test done with early morning
urine will confirm if you are pregnant or not.

So get a home pregnancy test done.

Best regards
Dr Achuo

Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor